MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP PROXIMAL TIBIA PLATE LOW BEND 6 HOLES/102MM/RIGHT; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP PROXIMAL TIBIA PLATE LOW BEND 6 HOLES/102MM/RIGHT; PLATE,FIXATION,BONE
Model Number 02.124.204
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Discomfort (2330)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient information is unknown.Date of event is unknown.Explant date is unknown.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The manufacture date is unknown.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018, patient underwent removal of one (1) locking compression (lcp) proximal tibia plate, unknown number of cortex screws and locking screws of the right knee due to discomfort.The hardware was originally implanted on february 2017.All devices were successfully removed.It is unknown if there was a surgical delay.Patient outcome is unknown.This is report 1 of 3 for (b)(4).

Brand Name
3.5MM LCP PROXIMAL TIBIA PLATE LOW BEND 6 HOLES/102MM/RIGHT
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7695026
Report Number2939274-2018-52893
Device Sequence Number1753784
Product Code HRS
UDI-Device Identifier10886982042491
UDI-Public(01)10886982042491
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K011978
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.124.204
Device Catalogue Number02.124.204
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/21/2018
Initial Report FDA Received Date07/17/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;